Backward SDEs with constrained jumps and quasi-variational inequalities

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00485312
Contributor : Serena Benassù <>
Submitted on : Thursday, May 20, 2010 - 2:54:37 PM
Last modification on : Tuesday, May 14, 2019 - 10:39:51 AM

Identifiers

  • HAL Id : hal-00485312, version 1

Citation

I. Kharroubi, J. Ma, H. Pham, J. Zhang. Backward SDEs with constrained jumps and quasi-variational inequalities. Annals of Probability, Institute of Mathematical Statistics, 2010, 38 (2), pp.794-840. ⟨hal-00485312⟩

Share

Metrics

Record views

113